# SDR SWIA202156264

- Difficulty date: January 7, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,833 hours, 27,248 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE MLG AUX SPAR SECTION BEHIND PANEL 642AZSIDE PANEL THAT HAS HYD LINES TRANSITIONING THRU HAS CORROSION   (C-CHECK) RO 2/13/2021   REMOVED AND INSTALLED NEW SUPPORT ANGLE COMMON TO R/H PANEL 642AZ. REF. CRJ700 SRM 51-42-21-001-001-A01 AND BOMBARDIER DRAWING NO. CC670-10320 REV. -F / LEAK CHECK GOOD.  / COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
